"Small odd cycles in 4-chromatic graphs" by Tao Jiang
 

Small odd cycles in 4-chromatic graphs

Document Type

Article

Publication Date

6-2001

Department

Department of Mathematical Sciences

Abstract

It is shown that every 4-chromatic graph on n vertices contains an odd cycle of length less than 2√n+3. This improves the previous bound given by Nilli [J Graph Theory 3 (1999), 145-147].

Publisher's Statement

© 2001 John wiley & sons, Inc. Publisher’s version of record: https://doi.org/10.1002/jgt.1006

Publication Title

Journal of Graph Theory

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 5
  • Usage
    • Abstract Views: 9
  • Captures
    • Readers: 5
see details

Share

COinS